# SDR DALA2024070206701

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 84,283 hours, 20,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 ROW 33 & 35 AILSE EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND LOOSE ELECTRICAL CONNECTION ON ROW 32. DISCONNECTED & RECONNECTED ELECTRICAL CONNECTOR. EMERGENCY EVAC LIGHTS OPS CHECKED GOOD. (6053911)
